Posted by: Stella | 2012-09-27

on clomid - abdominal pains second half of cycle

Hi Doc

Busy with my 2nd round of Clomid (taking it days 3 - 7). Gynae said I ovulated on day 16 in my first round but we didn''t get pregnant and my period started on day 27 (but too early).

This time round, 10 days past ovulation I started feeling a heavy, crampy feeling in my lower abdomen, similar to how I feel when my period is about to start. It has been going on for days. It comes and goes, but is at times so uncomfortable that I take ibuprofen to calm it down. My breasts are also very sore and uncomfortable. Feels warm and swollen. An I feel emotional and very tired. Today I am on day 26 of my cycle so should find out soon if I''m pregnant or not. The way I feel just make me wondering whether something is wrong?

I so very much want to be pregnant, but could something be wrong if I''m having these cramps and am feeling so uncomfortable? Could my hormones be going haywire?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The sore breasts and mood swings are probbaly side effects of the Clomid. The abdominal pain may mean that your ovaries are swollen, also related to the Clomid. If this does not resolve soon, see your doctor for a scan.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: melody | 2012-09-28

hi dear eazy up on the ibuprofen as its not good i fell preggies after first round on clomid 100 after trying for 4 yrs i had the same symtoms as u and only to be told the good news.

Reply to melody

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.